AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Quadratic Forms over Q and Galois Extensions of Commutative Rings
Frank DeMeyer, David Harrison, and Rick Miranda
cover
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1989; 63 pp; softcover
Volume: 77
ISBN-10: 0-8218-3958-6
ISBN-13: 978-0-8218-3958-4
List Price: US$18
Individual Members: US$10.80
Institutional Members: US$14.40
Order Code: MEMO/77/394.D
[Add Item]

Request Permissions

Suggest to a Colleague

Please note that AMS On Demand titles are not returnable.

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia